RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 59, Issue 6  


Oracle separation of complexity classes and lower bounds for perceptrons solving separation problems
N. K. Vereshchagin
3
Group representations and algebraic information theory
V. D. Goppa
25
On the generalized Hua problem
A. Zrein
51
On plane algebraic curves of positive Albanese dimension
Vik. S. Kulikov
75
Hamiltonian links in three-dimensional manifolds
K. N. Mishachev
95
Splitting obstruction groups and quadratic extensions of anti-structures
Yu. V. Muranov
107
Harmonic duality, hyperfunctions and removable singularities
E. L. Stout
133
On the theory of equations in finite groups
S. P. Strunkov
171
The Hardy–Littlewood problem for numbers with a fixed number of prime divisors
N. M. Timofeev
181
Excessive maps, “arrival times” and perturbation of dynamical semigroups
A. S. Holevo
207
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019